Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 57254, 18 pages
http://dx.doi.org/10.1155/DDNS/2006/57254

Global existence of periodic solutions in a simplified four-neuron BAM neural network model with multiple delays

1School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China
2School of Mathematics, Physics, and Software Engineering, Lanzhou Jiaotong University, Lanzhou 730070, China

Received 8 September 2005; Accepted 5 December 2005

Copyright © 2006 Xiang-Ping Yan and Wan-Tong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. A. Campbell, S. Ruan, and J. Wei, “Qualitative analysis of a neural network model with multiple time delays,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 9, no. 8, pp. 1585–1595, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Faria, “On a planar system modelling a neuron network with memory,” Journal of Differential Equations, vol. 168, no. 1, pp. 129–149, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Gopalsamy and X.-Z. He, “Delay-independent stability in bidirectional associative memory networks,” IEEE Transactions on Neural Networks, vol. 5, no. 6, pp. 998–1002, 1994. View at Publisher · View at Google Scholar
  4. K. Gopalsamy and I. Leung, “Delay induced periodicity in a neural netlet of excitation and inhibition,” Physica D: Nonlinear Phenomena, vol. 89, no. 3-4, pp. 395–426, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, vol. 41 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, 1981. View at Zentralblatt MATH · View at MathSciNet
  6. Y. Li and J. S. Muldowney, “On Bendixson's criterion,” Journal of Differential Equations, vol. 106, no. 1, pp. 27–39, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Ruan and J. Wei, “On the zeros of a third degree exponential polynomial with applications to a delayed model for the control of testosterone secretion,” IMA Journal of Mathematics Applied in Medicine and Biology, vol. 18, no. 1, pp. 41–52, 2001. View at Publisher · View at Google Scholar
  8. J. Wei and M. Y. Li, “Global existence of periodic solutions in a tri-neuron network model with delays,” Physica D: Nonlinear Phenomena, vol. 198, no. 1-2, pp. 106–119, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Wei and S. Ruan, “Stability and bifurcation in a neural network model with two delays,” Physica D: Nonlinear Phenomena, vol. 130, no. 3-4, pp. 255–272, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Wei and M. G. Velarde, “Bifurcation analysis and existence of periodic solutions in a simple neural network with delays,” Chaos, vol. 14, no. 3, pp. 940–953, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Wu, “Symmetric functional-differential equations and neural networks with memory,” Transactions of the American Mathematical Society, vol. 350, no. 12, pp. 4799–4838, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X.-P. Yan and W.-T. Li, “Stability and bifurcation in a simplified four-neuron BAM neural network with multiple delays,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 32529, pp. 1–29, 2006. View at Publisher · View at Google Scholar